# SDR CALA2025093009425

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,689 hours, 29,859 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR L FWD EMER EXIT ON ECAM SCREEN AT 16000 FT VERIFIED LH FWD EMERGENCY EXIT HATCH HANDLE FLAP COVER IS IN ITS CORRECT INSTALLATION POSITION, LOWER ECAM EMERGENCY EXIT SYMBOL LIGHT EXTINGUISHED AND NO ACTIVE FAULTS PRESSENT. REF TSM 52-21-00-810-801-A.
